# SDR AALA202302229184

- Difficulty date: February 18, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N721AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31546
- Aircraft time: 39,029 hours, 4,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 624EN334R
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L4 EMERGENCY POWER ASSIST SYSTEM AMBER LIGHT FLICKERING. REMOVED AND REPLACED MODE SELECT SWITCH S52121.
